# SDR ZTRR20200708001

- Difficulty date: July 3, 2020
- Submitted: July 8, 2020
- Operation: General aviation
- Filed by: 10 Tanker Air Carrier LLC, repair station ZTRR624L
- Aircraft: N522AX
- Make and model: Doug DC-10-30
- Aircraft serial: 48315
- Aircraft time: 58,826 hours, 17,421 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bolt
- Part number: J816P026A
- Condition: Missing
- Location: Bleed Air Sys
- Component: Clamp, Ge
- Component part number: 1990M90G01LWR1967M43
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

"AT ROTATE SPEED NR 2 ENG INDICATED FIRE. ALL ENG INDICATORS DISPLAYED NORMAL PARAMETERS FOR CONDITIONS. PERFORMED ENG SHUTDOWN IAW QRH. UPON PLACING FUEL LEVER TO OFF, FIRE INDICATION EXTINGUISHED. SHORTLY THEREAFTER NR 2 ENG REV PSI LIGHT BEGAN TO FLICKER UNTIL DOWNWIND WHEN LIGHT REMAINED ON STEADY FOR REMAINDER OF FLIGHT. UPON INVESTIGATION FOUND HIGH PRESSURE VALVE CLAMP SEPARATED AND PRESSURE REDUCING VALVE SHROUD DAMAGED AND SEVERAL WIRES DAMAGED. REMOVED AND REPLACED HIGH PRESSURE VALVE IAW AMM 36-11-02. REMOVED AND REPLACED PRESSURE REDUCING VALVE IAW AMM 36-12-01 AND REPAIRED DAMAGED WIRES IAW SWPM 20-10-03. ALL OPS CHECKS GOOD. REFERENCE LOG PAGE 53114 ITEM 2 FOR NR 2 ENGINE REV PSI LIGHT ON. MALFUNCTION WAS CAUSED BY MISSING HARDWARE (PIECES NOT RECOVERED) ON CDP DUCT TO HIGH PRESSURE BLEED VALVE CLAMP ALLOWING CDP BLEED AIR INTO THE SURROUNDING ENGINE COWL. NEW HARDWARE WAS INSTALLED IN CLAMP AT THE CDP TUBE TO CUSTOMER HIGH PRESSURE BLEED VALVE AS IDENTIFIED IN GE SERVICE BULLETIN 75-0078 REV 4, FIGURE 3, SHT 2, A. CLAMP HARDWARE TIME IS UNKNOWN IN THE OPERATING FLEET, MISSING HARDWARE/RUN DOWN TORQUE IS UNKNOWN. REPLACE OPERATING FLEET CLAMP HARDWARE WITH NEW AT EARLIEST CONVENIENCE, 2 EACH BOLT P/N BOLT J816P026A, 2 EACH NUT MS210436 PER ENGINE/PER AIRCRAFT.
